If performed, can an ultrasound scan around the eyes help determine whether juvaderm is still present in this area. I have swellin, particularly toward the inner area, much like fluid build-up. I had jervaderm injections about 1.3 years ago. I have also had a little hyalaise injected to dissolve the fluid. But swelling is still present. The injecting doctor believes it is still present but I want to be certain.
How to Treat Eye Swelling After Juvaderm Injections?
Doctor Answers (4)
Post Juvederm Swelling
Thank you for your question. Be certain to be under the supervision of a board certified dermatologist or plastic surgeon with expertise in injectables for an evaluation and for the safest and most effective treatments. Juvederm usually lasts up to a year, but it can last longer in areas where it doesn't degrade as quickly (such as the tear trough). You may want to try some antihistamines and avoiding salty foods so that the fluid is not as pronounced. I hope this helps.
How to treat swelling under eyes after Juvederm 1.3 yrs ago.
Juvederm can last for years in that area and cause swelling and discoloration. An ultrasound sounds unnecessary, and wont tell you what is there. Injecting a bit more Hyaluronidase sounds like the best answer.
Swelling after having Juvederm in the tear troughs happens too much and should be avoided.
Why do a diagnostic procedure if you aren't going to change what you do? Regardless if the ultrasound can show if there is or isn't Juvederm in the area, my suggestion is to treat with hyaluronidase. There are too many complaints with Juvederm on this site so I have given up using it around the eyes and tear troughs. Restylane is a much better choice. Probably Belotero is good too, but haven't had enough experience with it yet..
You might also like...
Juvederm is hydrophilic and should be used carefully in the eye region.
I don't believe there is a non-invasive test to detect the presence of juvederm since it is distributed throughout the tissues. Juvederm can persist for the time you state. I would suggest retreatment with hyaluronidase. You might want to stick to an injectible that is less hydrophilic (eg.restylane) for the tear trough.
Web reference: http://www.zubowicz.com/injectables
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.